# SDR C2XA02CL074

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 14531661402
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3265 THE CREW REPORTED THE FIRST OFFICERS, CONTROL YOKE IS CRACKED.  MAINTENANCE REPLACED THE CONTROL YOKE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
